What Would You Do?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

*Bella*
Veteran Member


Date Joined Jan 2007
Total Posts : 1254
   Posted 11/8/2008 6:37 PM (GMT -6)   
So...I am not sure what to do. I took Zhang's Artemisiae for Babesia from April to September (he claims it can be cured in 60 days I believe) and it really helped my PVC's. I took it 2x a day (3x was too much with the herxes), but now the PVC's are back with a vengeance.

Should I attribute that to the lack of Art? Should I go back on the Art? Zhang wanted me to start HH, but I don't want to even think about doing that until the Babesia is gone. He tells me that if I don't have night sweats then it's likely the Babesia is gone.

What do you think?

Dowa
Veteran Member


Date Joined Sep 2008
Total Posts : 1120
   Posted 11/8/2008 8:47 PM (GMT -6)   
For a newbie, what is PVC? Thanks

*Bella*
Veteran Member


Date Joined Jan 2007
Total Posts : 1254
   Posted 11/8/2008 9:51 PM (GMT -6)   
Hi Dowa,

PVC is Premature Ventricular Contraction. It's when you feel like your heart flip flops.

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4399
   Posted 11/9/2008 11:17 AM (GMT -6)   
KeepHope,

HH is one of Dr. Zhang's herbal formulas he recommends in the treatment of Lyme/coinfections.

I know Lyme can mess with the heart rhythm, etc., and many drugs can also cause heart rhythm anomalies as side-effects.

PVC's (and their cousins PAC's - Premature Atrial Contractions) are basically a mis-firing of the electrical signal that triggers a heartbeat, which results in the triggering of a heartbeat too early. The flip-flop sensation (palpitation) in the case of PVC's / PAC's is from the extra-long pause after the premature heartbeat and the next heartbeat, followed by a normal heartbeat but it feels extra strong because of the extra time since the previous heartbeat.

I've had them for years. What I've noticed is some forms of magnesium actually aggravate them for me, and potassium seems to help reduce them...which means there is some magic formula of electrolyte balance that must be involved. Also, I have found a homeopathic remedy helpful for reducing the PVC's ~ this remedy is called Gelsemium. Laying on my left side seems to aggravate mine, so that is something else to keep in mind. Mine were diagnosed when I freaked out one night and went to the ER because my heart rhythm was all wacky (turns out it was a medication side-effect). By the time I got in to see the doctor, the abnormal rhythm was gone but they did see the PVC's on the EKG and told me about them. A cardiologist confirmed the premature heartbeats. An ultrasound of my heart showed no abnormalities, so they told me any medications they could give me would have worse side-effects than just dealing with the PVC's.

Yes, it is good to ask your doctor about the palpitations (palpitations can be a number of things, not just PVC's).

Take care,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G-J Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Vitamin B12 Shots, Heparin (to flush PICC line).

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 1:52 AM (GMT -6)
There are a total of 2,886,449 posts in 316,711 threads.
View Active Threads


Who's Online
This forum has 157811 registered members. Please welcome our newest member, John Pipe.
660 Guest(s), 5 Registered Member(s) are currently online.  Details
John Pipe, sebreg, Nikki83S, Moojo, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer